Pacific Journal of Mathematics

Duality and asymptotic spectral decompositions.

Ridgley Lange

Article information

Source
Pacific J. Math., Volume 121, Number 1 (1986), 93-108.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102702800

Mathematical Reviews number (MathSciNet)
MR815036

Zentralblatt MATH identifier
0613.47029

Subjects
Primary: 47B40: Spectral operators, decomposable operators, well-bounded operators, etc.

Citation

Lange, Ridgley. Duality and asymptotic spectral decompositions. Pacific J. Math. 121 (1986), no. 1, 93--108. https://projecteuclid.org/euclid.pjm/1102702800


Export citation

References

  • [1] E. Albrecht, A weakly decomposableoperator which is not decomposable, Rev.Roum. Math. Pures Appl., 20(1975), 855-861.
  • [2] E. Albrecht, On two questions of I. ColojoaraandC. Foias, Manuscripta Math., 25 (1978), 1-15.
  • [3] E. Albrecht, On decomposable operators, Integral Equations Operator Theory, 2 (1979), 1-10.
  • [4] C. Apostol, Restrictions and quotients of decomposable operators in a Banach space, Rev. Roum. Math. Pures Appl., 13 (1968), 147-150.
  • [5] C. Apostol, Roots of decomposable operator valued analytic functions', Rev. Roum. Math. Pures Appl., 13 (1968), 433-438.
  • [6] E. Bishop, A duality theorem for an arbitrary operator, Pacific J. Math., 9 (1959), 379-397.
  • [7] I. Colojoara and C. Foias, Theory of Generalized Spectral Operators, Gordon and Breach, New York, 1968.
  • [8] I. Erdelyi and R. Lange, Spectral Decompositions on Banach Spaces, Lecture Notes in Math., Springer, New York, 1977.
  • [9] R. Evans, Boundedly decomposable operators and the continuous functional calculus, Rev. Roum. Math. Pures Appl., 28 (1983), 465-473.
  • [10] J. Finch, The single valued extension property on a Banach space, Pacific J. Math., 58 (1975), 61-69.
  • [11] C. Foias, Spectral maximal spaces and decomposable operators, Arch. Math. (Basel), 14 (1963), 341-349.
  • [12] C. Foias, On the maximal spectral spaces of a decomposable operator, Rev. Roum. Math. Pures Appl., 15 (1970), 1599-1606.
  • [13] S. Frunza, A duality theorem for decomposable operators, Rev. Roum. Math. Pures Appl., 16 (1971), 1055-1058.
  • [14] S. Frunza, The single valued extension property for coinduced operators, Rev. Roum. Math. Pures Appl., 18 (1973), 1061-1065.
  • [15] A. Jafarian, Weak and quasi-decomposable operators, Rev. Roum., Math. Pures Appl., 22 (1977), 195-212.
  • [16] T. Kato, Perturbation Theoryfor Linear Operators, Springer, New York, 1966.
  • [17] R. Lange, Analytically decomposable operators, Trans. Amer. Math. Soc, 244 (1978), 225-240.
  • [18] R. Lange, Strongly analytic subspaces, in Operator theory and functional analysis, I. Erdelyi, ed., Pitman, San Francisco, 1979.
  • [19] R. Lange, A purely analytic criterionfor a decomposable operator, Glasgow Math. J., 21 (1980), 69-70.
  • [20] R. Lange, On generalization of decomposability, Glasgow Math. J., 22 (1981), 77-81.
  • [21] R. Lange, Equivalent conditions for a decomposable operator, Proc. Amer. Math. Soc, 82 (1981), 401-406.
  • [22] G. Liu and S. Wang, On the duality theorem for S-decomposable operators, J. Math. Analysis Appl., to appear.
  • [23] B. Nagy, Operators with the spectral decomposition property are decomposable, Studia Sci. Math. Hungar., 13 (1978), 429-432.
  • [24] M. Radjabalipour, Equivalence of decomposable and 2-decomposable operators, Pacific J. Math., 77 (1978), 243-247.
  • [25] G. Shulberg, Decomposable restrictions and extensions, J. Math. Analysis Appl., 83 (1981), 144-158.
  • [26] J. Snader. Strongly analytic subspaces and strongly decomposable operators, Pacific J. Math., to appear.
  • [27] S. Wang, A characterization of strongly decomposable operators, Amer. Math. Soc. Abstracts, 4 (1983), No. 83T-47 - 416.